# SDR CA130815003

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,538 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: 600751253
- Condition: Failed
- Location: Hyd System
- Part time: 22,143 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 PARKING BRAKE ACCUMULATOR LOW.  RESOLVED ON W/O: 395796, TASKCARD: NR-00006,   CHARGE ACCUMULATOR FOUND GAUGE NOT TO MATCH THE CHARGE PRESSURE.  GAUGE STRUCTURALLY FAILED WHEN SYS CHARGED.  NR 2 SYSTEM PARKING BRAKE ACCUMULATOR CHARGE GAUGE REPLACED 32-43-17.  NR 2 SYSTEM PARKING BRAKE ACCUMULATOR NITROGEN CHARGE SERVICED.  NR 2 SYSTEM PARKING BRAKE ACCUMULATOR LEAK AND FUNCTION CHECKED SERVICEABLE.
